# SDR ASAA2016111618714

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 10,680 hours, 3,487 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING, VTK ANNUNCIATED OFF AND ON ON THE CAPTAIN'S INBOARD DU. ACFT GROUNDED. LEFT FMC LOGGED INTERMITTENT PROGRAM FAULT. RIGHT FMC LOGGED NO FAULTS. RESET LEFT FMC. COULD NOT DUPLICATE MALFUNCTION.  FIM 34-61 TASK 801, 807, & 836. OPS CHECKED NORMAL.
